Starting this medication for the first time tonight. I understand it taste horrible, any suggestions on how to get rid of the taste? I know you can't eat or drink for 10 min after taking it, but does the taste stay with you and for how long?
Is anyone taking this medication for major depression disorder?
Added 11 Jul 2010:
Oh sorry, It's SAPHRIS 5mg. It does taste nasty!! I took it last night and did sleep well but also want to know if anyone has tried this medication along with any of the MAOI perscriptions. I'm also taken PARNATE (a MAOI older antidepressant med) Parnate is the best thing I have ever been on. I have been on many, many different anti-depressants that didn't work after about 2 months. I even had ECT that I would never recommend. The Parnate gives you energy and I'm on Saphris now to help me sleep and help with depression cause I'm on the highest dose of the Parnate. Hopefully together they will work well. Cathyannbrad62
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2014 • 2 answers
Posted 27 Mar 2015 • 5 answers
Posted 29 Apr 2015 • 2 answers
Posted 23 Feb 2016 • 2 answers
Posted 24 Oct 2017 • 0 answers